# SDR AALA20161205004

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,537 hours, 24,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: BA61377
- Condition: Discharged
- Location: Cabin
- Part time: 21,481 hours, 10,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EMERGENCY BATTERY ASSEMBLY B5-107 FAILED TEST. REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.
